Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

An estimate of the rate of convergence of a sequence of additive functionals of difference approximations for a multidimensional diffusion process


Author: Iu. V. Ganychenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 90 (2014).
Journal: Theor. Probability and Math. Statist. 90 (2015), 23-41
MSC (2010): Primary 60J55; Secondary 60F17
DOI: https://doi.org/10.1090/tpms/947
Published electronically: August 6, 2015
MathSciNet review: 3241858
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a sequence of additive functionals of difference approximations for a multidimensional diffusion. A result by A. M. Kulik, Difference approximation for local times of multidimensional diffusions, Theory Probab. Math. Statist. 78 (2008), 67-83, on sufficient conditions for such a sequence to converge weakly to a $ W$-functional of the limit process is improved. An estimate of the rate of convergence is obtained.


References [Enhancements On Off] (What's this?)

  • 1. I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes, ``Nauka'', Moscow, 1977; English transl., W. B. Saunders, Philadelphia, 1969. MR 0247660 (40:923)
  • 2. D. Gusak, A. Kukush, A. Kulik, Y. Mishura, and A. Pilipenko, Theory of Stochastic Processes With Applications to Financial Mathematics and Risk Theory, Kyiv University Press, Kyiv, 2008; English transl., Springer, Berlin, 2010. MR 2572942 (2011f:60069)
  • 3. E. B. Dynkin, Markov Processes, ``Fizmatgiz'', Moscow, 1963; English transl., Academic Press, Inc., New York, 1965. MR 0193670 (33:1886)
  • 4. Yu. N. Kartashov and A. M. Kulik, Weak convergence of additive functionals of a sequence of Markov chains, Theory Stoch. Process. 15 (31) (2009), no. 1, 15-32. MR 2603167 (2011a:60130)
  • 5. V. Konakov and E. Mammen, Local limit theorems for transition densities of Markov chains converging to diffusions, Probab. Theory Rel. Fields 117 (2000), 551-587. MR 1777133 (2001j:60141)
  • 6. V. Konakov, Small time asymptotics in local limit theorems for Markov chains converging to diffusions, arxiv:math. PR/0602429, 2006.
  • 7. A. M. Kulik, Additive functionals of Markov processes and local times of stochastic processes, Matematika segodnya (2009), 39-66. (Russian)
  • 8. A. M. Kulik, Difference approximation for local times of multidimensional diffusions, Theory Probab. Math. Statist. 78 (2008), 67-83. MR 2446852 (2010b:60212)
  • 9. A. M. Kulik, Markov approximation of stable processes by random walks, Theory Stoch. Process. 12 (28) (2006), no. 1-2, 87-93. MR 2316289 (2008j:60082)
  • 10. A. V. Skorokhod, Asymptotic Methods in the Theory of Stochastic Differential Equations, ``Naukova Dumka'', Kiev, 1987; English transl., American Mathematical Society, Providence, 2008. MR 913305 (88m:60164)
  • 11. A. V. Skorokhod, Lectures on the Theory of Stochastic Processes, ``Lybid''', Kyiv, 1990; English transl., VSP/TViMS, Utrecht/Kyiv, 1996. MR 1452108 (99d:60001)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J55, 60F17

Retrieve articles in all journals with MSC (2010): 60J55, 60F17


Additional Information

Iu. V. Ganychenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Volodymyrs’ka Street, 64, Kyiv 01601, Ukraine
Email: iurii_ganychenko@ukr.net

DOI: https://doi.org/10.1090/tpms/947
Keywords: Additive functionals, characteristic of an additive functional, $W$-measure, Markov approximation, diffusion process, local time, rate of convergence
Received by editor(s): April 25, 2013
Published electronically: August 6, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society